Full Text:   <2040>

CLC number: TN92

On-line Access: 

Received: 2006-02-26

Revision Accepted: 2006-04-13

Crosschecked: 0000-00-00

Cited: 1

Clicked: 4522

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2007 Vol.8 No.1 P.24-27

http://doi.org/10.1631/jzus.2007.A0024


A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials over integer rings


Author(s):  MA Xin-rui, XU You-yun, ZHANG Le

Affiliation(s):  Department of Electronic Engineering, Shanghai Jiao Tong University, Shanghai 200240, China; more

Corresponding email(s):   maxinrui@sjtu.edu.cn

Key Words:  Turbo codes, Integer ring, Permutation polynomial, Interleaver, Maximum contention-free (MCF)


MA Xin-rui, XU You-yun, ZHANG Le. A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials over integer rings[J]. Journal of Zhejiang University Science A, 2007, 8(1): 24-27.

@article{title="A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials over integer rings",
author="MA Xin-rui, XU You-yun, ZHANG Le",
journal="Journal of Zhejiang University Science A",
volume="8",
number="1",
pages="24-27",
year="2007",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2007.A0024"
}

%0 Journal Article
%T A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials over integer rings
%A MA Xin-rui
%A XU You-yun
%A ZHANG Le
%J Journal of Zhejiang University SCIENCE A
%V 8
%N 1
%P 24-27
%@ 1673-565X
%D 2007
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2007.A0024

TY - JOUR
T1 - A proof of maximum contention-free property of interleavers for Turbo codes using permutation polynomials over integer rings
A1 - MA Xin-rui
A1 - XU You-yun
A1 - ZHANG Le
J0 - Journal of Zhejiang University Science A
VL - 8
IS - 1
SP - 24
EP - 27
%@ 1673-565X
Y1 - 2007
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2007.A0024


Abstract: 
It is well known that interleavers play a critical role in Turbo coding/decoding schemes, and contention-free interleaver design has become a serious problem in the parallelization of Turbo decoding, which is indispensable to meet the demands for high throughput and low latency in next generation mobile communication systems. This paper unveils the fact that interleavers based on permutation polynomials modulo N are contention-free for every window size W, a factor of the interleaver length N, which, also called maximum contention-free interleavers.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Berrou, C., Glavieux, A., Thitimajshima, P., 1993. Near Shannon Limit Error-correcting Coding and Decoding: Turbo-codes. Proc. ICC’93. Geneva, p.1064-1070.

[2] Dinoi, L., Benedetto, S., 2005. Variable-size interleaver design for parallel Turbo decoder architectures. IEEE Trans. Commun., 53(11):1833-1840.

[3] Dobkin, R., Peleg, M., Ginosar, R., 2005. Parallel interleaver design and VLSI architecture for low-latency MAP Turbo decoders. IEEE Trans. VLSI Syst., 13(4):427-438.

[4] Hardy, G.H., Wright, E.M., 1979. An Introduction to the Theory of Numbers. Oxford University Press.

[5] Li, S.J., 2005. Permutation Polynomials Modulo m. Http://www.hooklee.com

[6] Nimbalker, A., Blankenship, T.K., Classon, B., Fuja, T.E., Costello, D.J.Jr, 2004. Contention-free Interleavers. Proc. ISIT’04. Chicago, IL, p.54.

[7] Popovski, P., Kocarev, L., Risteski, A., 2004. Design of flexible-length S-random interleaver for Turbo codes. IEEE Commun. Lett., 8(7):461-463.

[8] Ryu, J., Takeshita, O.Y., 2005. On Quadratic Inverses for Quadratic Permutation Polynomials Over Integer Rings. Http://arxiv.org/PS_cache/cs/pdf/0511/0511060.pdf

[9] Sun, J., Takeshita, O.Y., 2005. Interleavers for Turbo codes using permutation polynomials over integer rings. IEEE Trans. Inform. Theory, 51(1):101-119.

[10] Takeshita, O.Y., 2005. On Maximum Contention-free Interleavers and Permutation Polynomials Over Integer Rings. Http://arxiv.org/PS_cache/cs/pdf/0506/0506093.pdf

[11] Thul, M.J., Gilbert, F., Wehn, N., 2002. Optimized Concurrent Interleaving Architecture for High-throughput Turbo-decoding. Proc. ICECS’02, 3:1099-1102.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE